I'm wondering if the nightmares and weight gain are probably side effects of medications she is on. I've had both from different meds and it's not fun. The loss of control both from the pain of Fibro and all that it takes away, plus the added weight that you can't do anything about
, and other side effects definitely leads to depression. If she's not seeing someone for that she really should.
The best thing YOU can do is let her know that you are there for her. You can't fix her (as much as every guy wants to fix everything) but you can help by just being there and doing what you can for her, picking up her slack, letting her know that you love her no matter what, that you aren't mad that she has to cancel plans, or can't do the things she used to do. Just be there and love her. Those are the best things you can do. As far as the possibilities that these are side effects it's worth going with her to the dr and discussing these things and seeing if they may be related to meds she is on and if there are other options that may have less/different side effects that might not have such a great impact.
Check out my blog: Counting My Spoons
- Living well despite chronic illness.
Fibromyalgia, Migraines, Cluster Headaches, Endometriosis, Hypothyroid